# SDR AALA981748

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720AA
- Make and model: Boeing 727227
- Aircraft serial: 20613
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION AT 740 CASTING AND SKIN JOINT BETWEEN STRINGER 6R AND 7R STRINGERS AND CORROSION UNDER STRINGER 7R TERMINAL FITTING.  INSTALLED REPAIR AT BUTT SPLICE PER SRM 53-30-3.  (M)
